# SDR DL73S040909

- Difficulty date: September 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 46,214 hours, 34,975 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT IN AFT GALLEY REPORTED ELECTRIC SMELL JUST PRIOR TO PUSHBACK.  FOUND BALLAST IN AFT CABIN HOT.  REPLACED SAME.
